MathSciNet Relay Station
MathSciNet bibliographic data
MR2203162 58E10 (34L40 35P15 35Q40 47E05 49R50)
Burchard, Almut; Thomas, Lawrence E. On an isoperimetric inequality for a Schrödinger operator depending on the curvature of a loop. J. Geom. Anal. 15 (2005), no. 4, 543–563.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement